MathSciNet Relay Station
MathSciNet bibliographic data
MR2276263 18D05 (18E30 18G55 19D55)
Toën, Bertrand The homotopy theory of $dg$-categories and derived Morita theory. Invent. Math. 167 (2007), no. 3, 615–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement